# SDR AALA202308113847

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 39,638 hours, 16,550 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulted
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKE OFF THE LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. MAINTENANCE REPLACED THE LEFT CENTER FUEL PUMP LOW PRESSURE SWITCH PER AMM 28-42-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
